# SDR SWAA071223

- Difficulty date: March 4, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 70,181 hours, 66,951 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 100012001
- Part serial: 0295
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ALL LIGHTS ON CARGO FIRE PANEL ILLUMINATED WITH MASTER FIRE WARNING LIGHT AND BELL.  CARGO FIRE PANEL LIGHTS STAYED ON FOR 15 MINUTES, THEN WENT OFF.  REMOVED AND REPLACED CARGO FIRE PANEL CONTROL PANEL PER MM.
